Boundary conditions for one-dimensional positive semigroups.
Semigroup forum, Tome 45 (1992) no. 3, pp. 92-119
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
partial differential equations, diffusion processes, one-parameter semigroups on generated by the first and second order differential operators, positive semigroup, contracting semigroups
@article{SF_1992__45_3_135175,
author = {M.G. Ulmet},
title = {Boundary conditions for one-dimensional positive semigroups.},
journal = {Semigroup forum},
pages = {92--119},
year = {1992},
volume = {45},
number = {3},
zbl = {0778.47033},
url = {http://geodesic.mathdoc.fr/item/SF_1992__45_3_135175/}
}
M.G. Ulmet. Boundary conditions for one-dimensional positive semigroups.. Semigroup forum, Tome 45 (1992) no. 3, pp. 92-119. http://geodesic.mathdoc.fr/item/SF_1992__45_3_135175/